Mac Lane, Saunders
The genesis of mathematical structures, as exemplified in the work of Charles Ehresmann
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 21 (1980) no. 4 , p. 353-365
Zbl 0441.18001 | MR 606381
⇒ un erratum à cet article Erratum au volume XXI-4 (1980)
URL stable : http://www.numdam.org/item?id=CTGDC_1980__21_4_353_0

Bibliographie

1 Alperin, J.L., Finite groups viewed locally, Bull. Amer. Math. Soc. 83 (1977), 1271-1285. MR 450411 | Zbl 0381.20010

2 Bourbaki, N., Eléments de Mathématiques, Théorie des ensembles ( fascicule de résultats), A.S.I. 846, Hermann, Paris, 1939. JFM 65.1163.04 | MR 276101

3 Chevalley, C., Theory of Lie groups I, Princeton Math. Series 8, Princeton Univ. Press, 1946. MR 82628 | Zbl 0063.00842

4 Bastiani, A. & Ehresmann, C., Categories of sketched structures, Cahiers Topo. et Geom. Diff. XIII-2 (1972), 105-214. Numdam | MR 323856 | Zbl 0263.18009

5 Dubuc, E.J., Sur les modèles de la géométrie différentielle synthétique, Cahiers Topo. et Geom. Diff. XX- 3 (1979), 231-280. Numdam | MR 557083 | Zbl 0473.18008

6 Eckmann, B., Zur homotopietheorie gefaserte Räume, Comment. Math. Helv. 14 (1942), 141- 192. MR 6512 | Zbl 0026.09302

7 Ehresmann, A. & C., Multiple functors IV: Monoidal closed structures in Catn,Cahiers Topo. et Géom. Diff. XX- 1 (1979), 59-104. Numdam | Zbl 0415.18007

8 Ehresmann, C., Espaces fibrés associés, C. R. Acad. Sc. Paris 213 (1941), 762-764. JFM 67.0740.03 | MR 9430

9 Ehresmann, C., Espaces fibrés de structures comparables, C. R. Acad. Sc. Paris 214 (1942), 144-147. JFM 68.0510.02 | MR 7484

10 Ehresmann, C., Sur les espaces fibrés différentiables, C. R. Acad. Sc. Paris 224 (1947), 444-445. MR 20774

11 Ehresmann, C., Sur la théorie des espaces fibrés, Colloques Int. CNRS, Topologie algébrique Paris 1947, 3-15. MR 35021 | Zbl 0039.39703

12 Ehresmann, C., Sur la théorie des variétés feuilletées, Rend. Mat. e Appl. 10 (1951), 64-82. MR 47386 | Zbl 0044.38101

13 Ehresmann, C., Les prolongements d'une variété différentiable: Calcul des jets, prolongement principal, C. R. Acad. Sc. Paris 233 (1951), 598- 600. MR 44198 | Zbl 0043.17401

14 Ehresmann, C., Sur les variétés presque complexes, Proc. Int. Cong., Math. Cambridge 1950, Amer. Math. Soc., 1952, Vol. 2, 412-419. MR 45383 | Zbl 0049.12904

15 Ehresmann, C., Gattungen von lokalen Strukturen, Jahr. Deutsch. Math. Verein. 60 (1957), 49 - 79. MR 95894 | Zbl 0097.37803

16 Ehresmann, C., Catégories topologiques et catégories différentiables, Col. Géom. Diff. Globale Bruxelles 1958, C.B.R.M. Louvain, 1959, 137-150. MR 116360 | Zbl 0205.28202

17 Ehresmann, C., Structures feuilletées, Proc. Fifth Canadian Math. Cong., Univ. of Montréal 1961, The Univ. of Toronto Press, 1963, 109-172. Zbl 0146.19501

18 Ehresmann, C., Catégories doubles et catégories structurées, C. R. Acad. Sc. Paris 256(1963), 1198-1201. MR 152561 | Zbl 0132.25702

19 Ehresmann, C. & Feldbau, J., Sur les propriétés d'homotopie des espaces fibrés, C. R. Acad. Sc. 212 (1941), 945-948. JFM 67.0740.02 | MR 4766

20 Ehresmann, C. & Reeb, G., Sur les champs d'éléments de contact de dimension p complétement intégrables, C. R. Acad. Sc. Paris 218 (1944), 995. MR 14757 | Zbl 0061.41205

21 Hilbert, D., Grundlagen der Geometrie, B. G. Tubner, Leipzig und Berlin, 6th edition, 1923. JFM 44.0543.02

22 Hurewicz, W.& Steenrod, N.E., Homotopy relations in fibre spaces, Proc. Nat. Acad. Sci. USA 27 (1941), 60-64. JFM 67.0741.01 | MR 4122

23 Kaplan, W., Regular curve families filling the plane I, II, Duke Math. J. 7 (1940), 154-185; and 8 (1941), 11-46. JFM 67.0744.02 | MR 4116

24 Mac Lane, S., Mathematical models: A sketch for the philosophy of Mathematics, submitted to the Amer. Math. Monthly. Zbl 0468.00019

25 Reeb, G., Sur certaines propriétés topologiques des variétés feuilletées, A.S.I. Hermann, Paris, 1952. MR 55692 | Zbl 0049.12602

26 Steenrod, N.E., The topology of fibre bundles, Princeton Univ. Press, 1951. MR 39258 | Zbl 0054.07103

27 Veblen, O., Invariants of quadratic differential forms, Cambridge Tracts 24, Cambridge Univ. Press, 1927. JFM 53.0681.01

28 Veblen, O. & Whitehead, J.H.C., The foundations of differential geometry, Cambridge Tracts 29, Cambridge Univ. Press, 1932. JFM 58.0754.01 | Zbl 0005.21801

29 Weil, A., Review of Ehresmann [8], in Math. Reviews 3 (1942), 58.

30 Weil, A., Théorie des points proches sur les variétés différentiables, Col. Int. CNRS Géom. Diff. Strasbourg 1953, CNRS, Paris, 1953, 111-117. MR 61455 | Zbl 0053.24903

31 Whitney, H., Topological properties of differentiable manifolds, Bull. Amer. Math. Soc. 43 (1937), 785-805. JFM 63.0556.03

32 Whitney, H., On regular families of curves, Bull. Amer. Math. Soc. 47 (1941), 145- 147. JFM 67.0744.03 | MR 4115

33 Whitney, H., On the topology of differentiable manifolds, Lectures in Topology, Univ. of Michigan Press, Ann Arbor, 1941, 101-141. MR 5300 | Zbl 0063.08233